Photo not available

HongQi Xue, Ph.D.

Contact Information

Office: Saunders Research Building 4166
Phone: (585)275-0440
Fax: (585)273-1031
Rochester, NY 14642

Office: (585) 275-0440
Fax: (585) 273-1031

Professional Bio

EDUCATION:



1999 PhD in Mathematical Statistics, Institute of Systems Science of Chinese
Academy of Sciences, Beijing, China.

1996 MS in Mathematical Statistics at Institute of Mathematics, Jilin
University, Changchun, China.

1993 B.S. in Mathematical Statistics at the Department of Management Science,
Jilin University, Changchun, China.

WORKING EXPERIENCE:

2010/04/01- , Reseach Assistant Professor, Department of Biostatistics and
Computational Biology, University of Rochester

2007/05/16-2010/03/31,Postdoctoral Research Associate, Department of
Biostatistics and Computational Biology, University of Rochester

2006/08/31-2007/05/15,Visiting Research Associate, Department of Statistics,
University of Illinois at Urbana-Champaign

2005/03/01-2006/08/30,Senior Fellow, Department of Biostatistics of
University of Washington and Biostatistics Unit of HSR&D Center of
Excellence at VA Puget Sound Health Care System, Seattle

2002/04-2006/10, Associate Professor, Department of Mathematics, Graduate
University of Chinese Academy of Sciences (GUCAS), Beijing, China

2001/07-2002/03, Lecturer, Department of Mathematics, Graduate University of
Chinese Academy of Sciences, Beijing, China

1999/07-2001/07,Post-doc, Department of Mathematics, Graduate University of
Chinese Academy of Sciences, Beijing, China

VISITING EXPERIENCE:

2005/01/07-20; 2004/08/05-12; 2004/01/07-07/20; 2003/06/16-07/15; 2002/07/24-
2003/02/23; 2001/10/03-2002/03/02, Visitor, Department of Statistics and Actuarial
Science, The University of Hong Kong, Hong Kong

2001/07/22-09/21,Research Associate, Department of Statistics, The Chinese
University of Hong Kong, Hong Kong

Research Bio

Research Interests:
Semi-Parametric and Nonparametric Statistics;
Regression Spline and Penalized Spline;
Differential Equation Models;
High-Dimensional Data Analysis;
Survival Analysis



Selected Publications (from 25 peer-reviewed publications):
1. Hongqi Xue (2002). Convergence Rate of MLEs in a Partly Linear Model,
Science in China, Series A, 45:1398-1407

2. Hongqi Xue, K.F. Lam and Guoying Li (2004). Sieve Maximum Likelihood
Estimator for Semiparametric Regression Models with Current Status Data,
Journal of the American Statistical Association, 99:346-356.

3. K.F. Lam and Hongqi Xue(2005). A Semiparametric Regression Cure
Model with Current Status Data, Biometrika, 92:573-586.

4. Hongqi Xue, K.F. Lam, Cowling Ben and De Wolf, F (2006).
Semiparametric Accelerated Failure Time Regression Analysis with
Application to Interval Censored HIV/AIDS Data, Statistics in Medicine,
25:3850-3863.

5. K.F. Lam, Hongqi Xue and Y.B. Cheung (2006). Semiparametric Analysis
of Zero-Inflated Count Data, Biometrics, 62:996-1003.

6. Hongqi Xue, Hongyu Miao and Hulin Wu (2010). Sieve Estimation of
Constant and Time-Varying Coefficients in Nonlinear Ordinary
Differential Equation Models by Considering Both Numerical Error and
Measurement Error. Annals of Statistics, 38, 2351-2387.

7. Xuming He, Hongqi Xue and Ning-Zhong Shi(2010). Sieve Maximum Likelihood
Estimator for Double Semiparametric Zero-Inflated Poisson Models. Journal of Multivariate Analysis, 101, 2026-2038.

8. Hulin Wu, Hongqi Xue and Arun Kumar (2012).Numerical Discretization-Based Estimation Methods for ODE Models with Measurement Error via Penalized Spline Smoothing. Biometrics, 68, 344-352.

9. Shuang Wu*, Hongqi Xue*, Yichao Wu and Hulin Wu (2014). (* denotes co-first authors). Variable Selection for Sparse High-Dimensional Nonlinear Regression Models by Combining Nonnegative Garrote and Sure Independence Screening. Statistica Sinica, 24, 1365-1387.

10. Hulin Wu, Tao Lu, Hongqi Xue and Hua Liang (2014). Sparse Additive ODEs for Dynamic Gene Regulatory Network Modeling. Journal of the American Statistical Association, 109, 700--716.

11. Wei Gu, Hulin Wu, Hongyu Miao and Hongqi Xue (2014). Parameter Estimation
for a Type of Nonlinear Stochastic Models Observed with Error. Computational Statistics and Data Analysis, 79, 113--119.

12. Hulin Wu, Hongyu Miao, Hongqi Xue, David J. Topham and Martin Zand (2014). Quantifying Immune Response to Influenza A Virus Infections via Multivariate Nonlinear
ODE Models with Partially Observed State Variables. Statistics in Biosciences, in press.

13. Hongyu Miao*, Hulin Wu* and Hongqi Xue* (2014). (equal contribution authors by alphabetic order). Generalized Ordinary Differential Equation Models. Journal of the American Statistical Association, accepted.

Awards & Honors (National)

Mathematical Sciences Program Stand Grant Award | National Security Agency (NSA) 2015 - 2016

Awards & Honors (Local)

Clinical and Translational Science Pilot Award | University of Rochester | Rochester, NY 2010
Excellent Article | 5-Th Beijing-Tianjin Joint Probability and Statistics Conference | Beijing, China 2000
Excellent Graduate Student | Jilin University | Changchun, China 1995
University Second Class Scholarship | Jilin University | Changchun, China 1993
University Second Class Scholarship | Jilin University | Changchun, China 1992
University Second Class Scholarship | Jilin University | Changchun, China 1991
University Second Class Scholarship | Jilin University | Changchun, China 1990

Recent Journal Articles

Showing the 5 most recent journal articles. 24 available »

2014
Wu, S.*, Xue, H.*, Wu, Y. and Wu, H. (* denotes co-first authors). "Variable Selection for Sparse High-Dimensional Nonlinear Regression Models by Combining Nonnegative Garrote and Sure Independence Screening". Statistica Sinica. 2014; 24: 1365--1387.
2014
Wu, H., Lu, T., Xue, H. and Liang, H. "Sparse Additive ODEs for Dynamic Gene Regulatory Network Modeling". Journal of the American Statistical Association. 2014; 109: 700--716.
2014
Gu, W., Wu, H., Miao, H. and Xue, H. "Parameter Estimation for A Type of Nonlinear Stochastic Models Observed with Error". Computational Statistics and Data Analysis. 2014; 79: 113--119.
2014
Wu, H., Miao, H., Xue, H., Topham, D. J. and Zand, M. "Quantifying Immune Response to Influenza A Virus Infection via Multivariate Nonlinear ODE Models with Partially Observed State Variables". Statistics in Biosciences. 2014; in press.
2014
Miao, H. *, Wu, H.* and Xue, H.* (* denotes equal contribution authors by alphabetic order). "Generalized Ordinary Differential Equation Models". Journal of the American Statistical Association. 2014; accepted.

Current Appointments

Research Assistant Professor - Department of Biostatistics and Computational Biology (SMD) - Primary

Education

PhD | Mathematical Statistics | Institute of Systems Science, Chinese Academy of Sciences1999
MS | Mathematical Statistics | Institute of Mathematics, Jilin University1996
BS | Mathematical Statistics | Department of Management Science, Jilin University1993

Post-Doctoral Training & Residency

Postdoctoral Research Associate, Department of Biostatistics and Computational Biology, University of Rochester, Rochester, NY 2010
Visiting Research Associate, Department of Statistics, University of Illinois at Urbana-Champaign, Champaign, IL 2007
Senior Fellow, Department of Biostatistics of University of Washington and Biostatistics Unit of HSR&D Center of Excellence at VA Puget Sound Health Care System, Seattle, WA 2006
Post-doc, Department of Mathematics, Graduate University of Chinese Academy of Sciences, Beijing, China 2001